Counting hyperbolic manifolds

M. Burger*, T. Gelander, A. Lubotzky, S. Mozes

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

42 Scopus citations
Original languageAmerican English
Pages (from-to)1161-1173
Number of pages13
JournalGeometric and Functional Analysis
Issue number6
StatePublished - 2002

Bibliographical note

Funding Information:
The research of T.G. is partially supported by the Clore and the Marie Curie fellowships, and that of A.L. and S.M. by a grants of the ISF and the BSF. Part of the research was carried during visits to FIM, ETH Zurich.

Cite this